I started Byetta 6 weeks ago and was doing ok.Had jitters at first but not bad.BG was great weight lose is great.Noticed my blood pressure rising some but not worrisome.I was bumed up to 10 twice a day 2 1/2 weeks ago, I am having panic attacks,heart palpatations and now my blood pressure has jumped very high.I am have alot of hypogycemic symtoms but not alot of low numbers.Has anyone had these things and do they pass.I love this medicine but cant keep doing this.I would appreciate any feed back .
Well now that you mention it, I believe my BP has risen a bit since using Byetta too. I have also had some lows where my symptoms feel like adrenaline rushes which affect the pulse. I’ve just been living with it all as part of the treatment.
This medication seems to be a god-send for some and a nightmare for others. I fell into the nightmare catagory and had to cease taking it immediately. I also believe that it did more damage than help and made my D worse due to the gastrointestinal problems that it caused. I would stop, and let your Dr. know right away what it’s doing before it causes serious issues.